# SDR ASOA201810295298

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Not Reported
- Part number: 601R240252
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR FAILED BEARING BACKLASH SYSTEM NR 3 AT .285. MAX LIMIT IS .210. REPAIRED RT ELEVATOR IAW EC/TC RIL 0183 AND RIL 0183 REV B, DATED 01/24/2014.
